MAUDE Adverse Event Report: WU'S TECH (VIETNAM) CO., LTD. DRIVE; POWER MOBILITY

WU'S TECH (VIETNAM) CO., LTD. DRIVE; POWER MOBILITY
Model Number SFSCOUT4
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a power scooter.Our post market department was informed of the incident through a letter from an insurance carrier regarding a potential legal claim.Specifics of the incident and injury are minimal.We do not expect to receive the device back for evaluation.We are filing the report in an overabundance of caution.The end-user was driving the scooter when the left front wheel reportedly fell off and the device tipped over.The end-user claimed to have sustained a knee injury and underwent physical therapy.No medical documentation is available at this time.We will file a followup report if additional information becomes available.

Brand Name
DRIVE
Common Device Name
POWER MOBILITY
Manufacturer (Section D)
WU'S TECH (VIETNAM) CO., LTD.
no.31, vsip ii, road 6,
hoa phu ward tdm city
binh duong province,
VM 
MDR Report Key8800939
Report Number2438477-2019-00036
Device Sequence Number16921565
Product Code INI
UDI-Device Identifier00822383519098
UDI-Public822383519098
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/12/2019
Report Date (Section F) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSFSCOUT4
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/18/2019
Device Age2 MO
Event Location Other
Date Report to Manufacturer07/15/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA07/12/2019